Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to discuss with you about acne and prednisone link. I have been treated with prednisone for almost 4 years now. I take them in spring because of my poison ivy allergy. I did not even know that I have this allergy until we moved from apartment to a house with a big backyard. We do not have any weeds in our yard, but neighbors are quite different matter. Anyway, I did not have any problems with prednisone use until this year, when several acnes showed on my chest. Should I be concerned? Is it connected with prednisone?

Loading...

Prednisone is a steroid and you should know that acnes emerging are one of the side effects of steroids use. Even though you did not have similar trouble before, it does not mean that you must panic. On contrary, there is no danger here; acnes will pass on its own. It will take some time. Though. Perhaps several months sometimes. However, they will pass. Other minor symptoms that can occur are weight gain, stretch mark, rash, sometimes hyperactivity.
Reply

Loading...